Thread: Freaking Out!!! I Need Help
08-24-2005, 09:19 PM #1
Freaking Out!!! I Need Help
Ok if i have to order my stuff from AR (i will tonight ASAP).
I don't have a camera so i will describe this as best as i can.
I looked in the mirror tonight i saw:
1.) My left nipple was very hard and my right nipple was not it was very soft.
2.) My left nipple looks smaller than my right nipple. (It Doesn't look right at all)
3.) My nipples are NOT sensative at all when i touch them.
4.) There is a curve that starts when it gets close to both of my nipples. (I don't know if that is considered a lump or not?)
This is where i am at with my cycle. I am in week 7 and doing a 10 week cycle of Test and used Dbol to kickstart week 1-4.
I am doing HCG and should be getting my HCG the beginning of week 9.
Are these sign of gyno? What should i do? Plz help
08-24-2005, 09:23 PM #2
08-24-2005, 09:24 PM #3
u mightve just been nipping on one nipple, happens to me sometimes, i have a friend who recently developed gyno after a dbol ONLY cycle with no pct, said his nipples are hard and it hurts really bad, like it hurts for him to put his shirt on
08-24-2005, 09:26 PM #4Originally Posted by fballhoss51
08-24-2005, 09:28 PM #5New Member
- Join Date
- Jul 2005
could be gyno
This sounds like it could be gyno, or possibly swollen glands under the nipple..If you are doing heavy bench press watch that the barbell does not come down fast and hit your nipple area..there are glands that can irritated..Also as glands filter forieign substances they can be enlarged..also I understand you dont have hcg yet but it is coming??take it from me always start a cycle with ALL supplies on hand, you never know what will happen or when you'll need them..Id see a doc sooon... good luck
08-24-2005, 09:32 PM #6Originally Posted by proph
I def think i am getting gyno just looked in the mirror again and saw my left nipple is VERY HARD and SMALL and my right is very SOFT and BIG?
LETRO or ARIMIDEX ? Common fellas i'll do anythin to get this shit away.
08-24-2005, 09:36 PM #7
its vary possible to get gyno in just one nip. you say its not sore, It might not be gyno. you can make a better judgement over us. i would have to see it.
If you feel it is Gyno then up your dosage of Nolvadex to 40 mg ED until it goes away. if it was for sure gyno id say 60mg ed but your case is not extreme.
Deffinatly order some Anti e's A-dex/Femara and use that to lower your Estrogen levels a bit. I would never use d-bol without Anti e's.
Last edited by dirtyvegas; 08-24-2005 at 09:38 PM.
08-24-2005, 09:40 PM #8Originally Posted by dirtyvegas
On the Nolva i will start 40mg ED tomorrow....
Would LETRO help better i heard Letro was better than A-Dex....
08-24-2005, 09:52 PM #9
BUMP For LETRO?
08-24-2005, 09:53 PM #10
Yeah letro is better then a-dex for lowering estrogen levels but its vary strong and more harsh then a-dex. far more potent. In your case I think a-dex will be more then enough.
Ide say a dosage of .5mg ed for the rest of your cycle. It will decrease your estrogen by 50%, when it starts to get better lower the dosage of Nolvad back down to 20mg ED for the rest of the cycle.
Good luck bro and keep us posted
08-24-2005, 11:05 PM #11
AG5678 I need to ask... how often were you shooting? Once a week?
Because i heard chances of getting gyno with 1-2 shots of high MG a week like 500mg are a lot higher than for say...
What i'm saying is i heard there is a lot higher chance of getting gyno with less injections (due to the test spike in the body) oppose too keep your test levels steady/level over a peroid of time.
BEST of luck...
08-27-2005, 01:09 AM #12Originally Posted by Roid Rage
AG5678, whats up bro how you doin now? did it get better.?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)